I have been suffering from pain on both sides of my abdomen. Please suggest me.
Welcome to icliniq.com.
I can understand your concern. From your description of the symptoms possibility of acute gastroenteritis is more likely to occur. I advise you to take gut-specific antibiotics, probiotics, and other supportive treatments. Take oral rehydration solution. I hope I have solved your query.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. always better to avoid regular use of Dulcolax (Bisacodyl). Your symptoms now are secondary to after effects of a severe diarrheal episode. This is self-limiting. You need to give time. Tiredness is mainly because of the nutritional inadequacy as... Read fullCan the lower abdomen pain be due to ovulation?
The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor, For the past two days, I am feeling a mi... Read fullI have lower abdomen pain and alarming weight loss. Will it be due to IBS?
When I wake up in the morning I feel pain in my lower abdomen ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now